Ob-Gyn questions? Ask a gynecologist online.
Thank you for the question and I am happy to help. First, please answer the following questions:1. What were your symptoms that they were treating?2. The 'growths' in the picture - are you certain that they were not present previously?3. Have you ever been pregnant before?4. Have you ever had an abnormal pap smear or genital warts in the past?
First of all, these do not look like genital warts. Women who have had problems with HPV virus in the past (manifest as abnormal pap smears or genital warts) sometimes have a resurgence of these warts during the pregnancy but then once they are not pregnant, they immediately go away.What these look like are something call vulvar papillomatosis papules. They often occur at the outside of the labia or along the edge of the hymenal ring. They are almost certainly more pronounced because you are pregnant and they will likely diminish after you have delivered.
The other thing that I notice is that the opening of the vagina and that skin appears swollen and inflamed. This would be associated with a yeast infection but are you saying that the medication that they have prescribed is not working?
What are they treating the yeast infection with?
In terms of treating a vaginal yeast infection:1. Ask for a prescription for Terazol cream and use it nightly for at least 7 days (I think it is 0.4%)2. Do NOT do any douching or vaginal cleansing and avoid anti-bacterial soaps3. Consider starting a probiotic such as acidophilus capsules that you buy at any drug store in the herbal section4. Ask the pharmacist if they have any Florajen capsules (usually kept in the fridge) as these are better than #35. Yes, get a new doctor if you do not have a good one!!!!Does this help?Dr. Tim
Yes it is the same as terconazole. Yes, whenever you douche you are just washing away the normal bacteria. This is a major cause of recurrent yeast infections and BV. This is probably the thing that is making it hard to clear the problem. The main goal is to fight back the yeast at the same time that you restore the normal bacteria (with the oral florajen capsules). Yes, you can take all of these at the same time. Florajen is all that you will need!If this helps, please remember to provide a positive rating!Dr. Tim
You are very welcome!